# SDR ASOA2013110709365

- Difficulty date: October 15, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,626 hours, 24,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY BETWEEN BS 589 - 617, RBL 27, FLOOR SUPPORT CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06, 51-42-21.  LOCATED AND DRILLED FLOOR SUPPORT IAW SRM 51-40-11.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-21, 51-42-22.
